Methods and Applications of Analysis

Volume 16 (2009)

Number 2

A Constant Rank Theorem for Hermitian $k$-Convex Solutions of Complex Laplace Equations

Pages: 263 – 290

DOI: http://dx.doi.org/10.4310/MAA.2009.v16.n2.a5

Authors

Fei Han

Xi-Nan Ma

Damin Wu

Abstract

Using the strong maximum principle, we obtain a constant rank theorem for the Hermitian $k$-convex solutions of complex Laplace equation.

Keywords

Hermitian $k$-convex; constant rank; complex Laplace equation; maximum principle

2010 Mathematics Subject Classification

32Q15, 35J60

Full Text (PDF format)